# SDR IPXA1M68520

- Difficulty date: August 9, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: 5D02611
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT OPEN.  DEFERRED IAW 52-10-3-2.  CHANGED R2-176 RELAY IAW WDM 52-11-01, PG 1, SHT 2.  OPS CHECKED GOOD.
